R-separable coordinates for three-dimensional complex riemannian spaces

C. P. Boyer, E. G. Kalnins, Willard Miller

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

We classify all R-separable coordinate systems for the equations (Formula Presented) with special emphasis on nonorthogonal coordinates, and give a group-theoretic interpretation of the results. We show that for flat space the two equations separate in exactly the same coordinate systems.

Original languageEnglish (US)
Pages (from-to)355-376
Number of pages22
JournalTransactions of the American Mathematical Society
Volume242
DOIs
StatePublished - Aug 1978

Keywords

  • Conformal symmetry
  • Flat space
  • Hamilton-Jacobi equation
  • Laplace equation
  • Separation of variables

Fingerprint Dive into the research topics of 'R-separable coordinates for three-dimensional complex riemannian spaces'. Together they form a unique fingerprint.

Cite this